# SDR TRBA2006049

- Difficulty date: July 5, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 1 FIRE INDICATION ON GROUND.  SHUTDOWN ENGINE AND DISCHARGE FIRE BOTTLE.  PERFORMED NR 1 FIRE SENSING ELEMENTS VISUAL INSPECTION IAW JIC 26-11-61, ALSO PERFORMED VISUAL INSPECTION OF NR 1 EXHAUST PIPE FOR CRACKS IAW JIC 78-11-00.  PERFORMED NR 1 ENGINE FUEL LINES AND HOSES FOR LEAK IAW JIC 73-00-00.  UNABLE TO DUPLICATE PROBLEM.  FALSE FIRE WARNING, NO EVIDENCE OF FIRE DETECTED OR FAILURE ON SYSTEM.  (M)
